Ask a doctor

I Received a Few Vbeam Pulses on Top of the Cheek Bone Area. One Spot Still Red 6 Days Later, Is This Normal?

It seems as though there is increased telangectasias and redness on one exact pulse spot; it has been 6 days. Is it possible to have increased redness and broken capillaries from this treatment or should I not be worried? Reason why I am concerned is because I am going to start accutane soon and don't want to be have this end up being something only correctable by another zap after I already start tane.

Doctor Answers (3)

Red spots after V-Beam can result temporarily

+1

It is possible that you are still red from the treatment.  It may be possible that there was redness and telangiectasias in that area that you are seeing now.  In either event, I would not be alarmed.  If it is not cleared up in two weeks, I would return to the dermatologist to ask them to evaluate the area.

New York Dermatologist
5.0 out of 5 stars 23 reviews

Red spot after V-Beam

+1

It's OK that one of your spots is still red. It may need a little more time to fade or you may require additional treatment. See you dermatologist to determine which is which.

New York Dermatologist

Red Spot 6 Days Later...

+1

The increased redness may be a result of the VBeam. Serenol should be given to allow resolution. If not, a repeat treatment of the VBeam at a shorter wave length may be necessary.

New York Facial Plastic Surgeon
4.5 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...